# SDR CA010914002

- Difficulty date: August 24, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Cessna 182A
- Aircraft time: 6,221 hours
- Engine: Cont O470L
- Propeller: Mcauly 2A34C66
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Casting
- Part number: 05411212
- Condition: Cracked
- Location: Rear Gear Cutout
- Part time: 6,293 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT CASTING HAD CRACK FROM RADIUS OF CUTOUT FOR GEAR REARWARD. 0541153 U-BOLT WAS ALSO BROKEN AND REPLACED.
